# SDR SWAA2025112438111

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 60,493 hours, 36,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ASSIST HANDLE STRAP WILL NOT SECURE TO DOOR TRIM<[01] REPLACED HANDLE ?WARNING? STRAP PER SIP OPS CHECKS GOOD
